On \(\alpha\)-open sets with respect to an ideal

Main Article Content

M. E. Abd El-Monsef
A. A. Nasef
A. E. Radwan
R. B. Esmaeel


The aim of this paper is to introduce some types of weakly $\alpha$-open sets in ideal topological spaces which generalize the usual notion of \(\alpha\)-open sets. We study some properties of these types and the relationship between these sets. Moreover, various types of continuity are considered via these notions.

Article Details

How to Cite
Abd El-Monsef, M. E. ., Nasef, A. A. ., Radwan, A. E. ., & Esmaeel, R. B. . (2022). On \(\alpha\)-open sets with respect to an ideal. Journal of Advanced Studies in Topology, 5(3), 1–9. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/156
Research Articles

Most read articles by the same author(s)